# SDR JJBA20231226028

- Difficulty date: December 15, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 40,381 hours, 27,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, LH SILL IN TOILET AREA BTW FR 59-61 FOUND CORRODED. SILL REPLACED.
